# SDR SWIA201436081

- Difficulty date: January 19, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 29,074 hours, 24,268 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN GEAR DISAGREE WARNING MESSAGES.  C/W QRH PROCEDURES & ALL 3 GEARS CAME DOWN & LOCKED WITH MANUAL GEAR EXTENSION.  FLT 6517 REPLACED MLG SELECTOR VLV.  PERFORMED GEAR CYCLES WITH NO DEFECTS NOTED AT THIS TIME.  NO LEAKS NOTED AT THIS TIME.  OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM PN 750005000, SN ON 0195 & SN OFF 0217T.
